# SDR A6WA2016122844695

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,767 hours, 33,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 IN CARGO BAY IS CORRODED BETWEEN STRINGERS 24R AND 24L
